# SDR IPXA1567083

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397J
- Part serial: 3835
- Condition: Inoperative
- Location: Nr 6 Slat
- Stage of operation: DE
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, EXTENDING FLAPS HANDLE TO 1 DEGREE INDICTOR STOPPED BETWEEN UP AND 1 EICAS MSG L/E FLAP DISAGREE.  RAN CHECKLIST, LAND W/FLAPS 20.  DECLARED EMERGENCY T/S WRT FIM 27-81-00-815-803, FIG 104, REF L/P 622036 ITEM 2 L/P 622037 ITEM 2 L/P 622038 ITEM 1 REPLACED NR 6 SLAT INBD ROTARY ACTUATOR WRT MM  27-81-18-4, GROUND CHECKS GOOD.
